Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the density theorem


Author: A. Papoulis
Journal: Proc. Amer. Math. Soc. 2 (1951), 709-717
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043864-5
MathSciNet review: 0043864
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Busemann and W. Feller, Zur Differentiation der Lebesgueschen Integrale, Fund. Math. vol. 22.
  • [2] F. Riesz, Sur les points de densité au sens fort, Fund. Math. vol. 22.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043864-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society